Theory of interface structures in double-layer ferroelectrics

Chew, Khian Hooi and Chan, H.L.W. and Shin, F.G. and Ishibashi, Y. (2003) Theory of interface structures in double-layer ferroelectrics. Journal of the Physical Society of Japan, 72 (9). pp. 2364-2368. ISSN 0031-9015

Full text not available from this repository. (Request a copy)
Official URL: http://jpsj.ipap.jp/link?JPSJ/72/2364/

Abstract

Interface structures in double-layer ferroelectrics comprising two distinct layers of different polarization properties, with bilinear interface coupling across the interface, are examined analytically within the framework of Landau-Ginzburg phenomenological theory. The structures are investigated for coupled layers with: (i) one layer in paraelectric phase and the other in ferroelectric phase (ferroelectric-paraelectric), and (ii) both layers in ferroelectric phases (ferroelectric-ferroelectric). The effects of interfacial coupling on the total interface structure energies, interfacial coupling energies and mismatch in polarization across the interface are discussed.

Item Type: Article
Additional Information: Department of Physics, Faculty of Science Building, University of Malaya, 50603 Kuala Lumpur, MALAYSIA
Uncontrolled Keywords: Ferroelectricity, Interface structure, Phase transitions, Layered ferroelectrics, Superlattice structures, Enhancement, Phase, Films
Subjects: Q Science > QC Physics
Divisions: Faculty of Science > Dept of Physics
Depositing User: Miss Malisa Diana
Date Deposited: 02 Aug 2013 01:44
Last Modified: 27 Aug 2019 07:36
URI: http://eprints.um.edu.my/id/eprint/8205

Actions (login required)

View Item View Item